Monotone difference schemes for weakly coupled elliptic and parabolic systems
Financiación H2020 / H2020 Funds
Resumen: The present paper is devoted to the development of the theory of monotone difference schemes, approximating the so-called weakly coupled system of linear elliptic and quasilinear parabolic equations. Similarly to the scalar case, the canonical form of the vector-difference schemes is introduced and the definition of its monotonicity is given. This definition is closely associated with the property of non-negativity of the solution. Under the fulfillment of the positivity condition of the coefficients, two-side estimates of the approximate solution of these vector-difference equations are established and the important a priori estimate in the uniform norm C is given.
Idioma: Inglés
DOI: 10.1515/cmam-2016-0046
Año: 2017
Publicado en: Computational Methods in Applied Mathematics 17, 2 (2017), 287-298
ISSN: 1609-4840

Factor impacto JCR: 0.658 (2017)
Categ. JCR: MATHEMATICS, APPLIED rank: 192 / 252 = 0.762 (2017) - Q4 - T3
Factor impacto SCIMAGO: 1.291 - Applied Mathematics (Q1) - Numerical Analysis (Q1) - Computational Mathematics (Q1)

Financiación: info:eu-repo/grantAgreement/EC/H2020/705402/EU/Efficient numerical methods for deformable porous media. Application to carbon dioxide storage./poro sos
Tipo y forma: Article (Published version)
Área (Departamento): Área Matemática Aplicada (Dpto. Matemática Aplicada)
Exportado de SIDERAL (2019-07-09-12:14:39)

Este artículo se encuentra en las siguientes colecciones:

 Notice créée le 2018-02-15, modifiée le 2019-07-09

Versión publicada:
Évaluer ce document:

Rate this document:
(Pas encore évalué)